Structure of level surfaces of a Morse form
Matematičeskie zametki, Tome 44 (1988) no. 1, pp. 124-133
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_44_1_a12,
author = {Le Tu Quoc Thang},
title = {Structure of level surfaces of a {Morse} form},
journal = {Matemati\v{c}eskie zametki},
pages = {124--133},
year = {1988},
volume = {44},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_44_1_a12/}
}
Le Tu Quoc Thang. Structure of level surfaces of a Morse form. Matematičeskie zametki, Tome 44 (1988) no. 1, pp. 124-133. http://geodesic.mathdoc.fr/item/MZM_1988_44_1_a12/